# SDR CALA2021060400785

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION. A3NB-53-3-6222 GENERATED BY V892442 ON HAECO LCQ NR 9294450/24450 L-2 DOOR SILL FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DO OR SILL IAW A320 SRM 51-42-11 AND 53-41-14-283-002. ACCOMPLISHED BY MECH V061673 INSP BY N078570
